MAUDE Adverse Event Report: BECTON DICKINSON BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET

BECTON DICKINSON BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET
Catalog Number 367296
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Lot#: 6j1582 also affected.Medical device expiration date: unknown.Device manufacture date: unknown.Results: bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for leakage with the incident lot was not observed.Additionally, retention samples were selected for evaluation, and the customer's indicated failure mode for leakage was not observed as all samples met specifications.A review of the manufacturing records was completed for the incident lot and no issues were identified.Conclusion: based on the investigation, a root cause could not be determined within the scope of this evaluation.Without a sample bd was unable to duplicate or confirm the customer's indicated failure mode.
 
Event or Problem Description
It was reported that the bd vacutainer® safety-lok¿ blood collection set leaked blood.No serious injury or medical intervention reported.

Brand Name
BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET
Common Device Name
BLOOD COLLECTION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key7098077
Report Number2243072-2017-00285
Device Sequence Number1298014
Product Code JKA
UDI-Device Identifier50382903672962
UDI-Public50382903672962
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K980414
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367296
Device Lot Number6G1781
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2017
Initial Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;